# SDR AALA202205101222

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A300*
- Aircraft serial: 1391
- Aircraft time: 56,298 hours, 35,683 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3680
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 37,930 hours, 18,422 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FUMES/ODOR REPORTED DURING APPROACH AND LANDING.  MAINTENANCE HAS ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
